# SDR REXA2019041090455

- Difficulty date: March 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229S
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK STICK 3 HAS CORROSION SPOTS BETWEEN FS 409+16 THRU FS 409+112, IN THE CABIN.  REMOVED/REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11 AAR SM 58
